BibTeX record: journals/gc/FranekR92

download as .bib file

@article{DBLP:journals/gc/FranekR92,
  author    = {Frantisek Franek and
               Vojtech R{\"{o}}dl},
  title     = {Ramsey problem on multiplicities of complete subgraphs in nearly quasirandom
               graphs},
  journal   = {Graphs and Combinatorics},
  year      = {1992},
  volume    = {8},
  number    = {4},
  pages     = {299--308},
  url       = {http://dx.doi.org/10.1007/BF02351585},
  doi       = {10.1007/BF02351585},
  timestamp = {Tue, 21 Oct 2014 15:43:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/gc/FranekR92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}